# SDR PCSA2009012801

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 59,685 hours, 46,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 28826
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING DESCENT.  MX REPLACED NR1 AND NR3 SMOKE DETECTORS.
